Sequential order statistics and $k$-out-of-$n$ systems with sequentially adjusted failure rates

Cramer, Erhard, Kamps, Udo . Annals of the Institute of Statistical Mathematics 1996. 48 :535-549

Locate this article in:

Bibtex

@article{CIS-130721,
  Author = {Cramer, Erhard and Kamps, Udo},
  Title = {Sequential order statistics and $k$-out-of-$n$ systems with sequentially adjusted failure rates},
  Journal = {Annals of the Institute of Statistical Mathematics},
  Volume = {48},
  Year = {1996},
  Pages = {535--549},
  Keywords = {Maximum likelihood estimator, Weibull distribution, Censoring}
}

Similar articles